# SDR AALA20091217TUL10

- Difficulty date: December 17, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 30,779 hours, 12,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP AFT VANE TRAILING EDGE CORRODED ON UPPER SURFACE.  FABRICATED FILLERS AND DOUBLERS.  HOT BONDED REPAIR PER 51-70-10 2R4 FIG 202A.
